- Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors brings the heat to fight your worst cold and cough symptoms with each power-packed dose. It helps fight nasal congestion, cough, body aches, sore throat pain, sinus congestion, sneezing, runny nose, headache, and fever. Dissolve a single packet of delicious honey lemon, chamomile and white tea flavored powder into hot water to help relieve worst cold symptoms. Can be taken every four hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. This medicine is intended only for adults and children 12 years of age and over.